# SDR 2005UALA00393

- Difficulty date: April 23, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 51,074 hours, 27,699 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW FWD BULKHEAD STA 663 HAS THE VERTICAL WEB AT LBL 6.15 CRACKED.  VERTICAL WEB CRACKS CAUSED BY FATIGUE.  REPLACED STIFFENERS AT LBL 6.15 AND RBL 6.15.
